# SDR ASAA2024072251210

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 28,098 hours, 9,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD IN FRONT OF D LAV IS MISSING. GROUNDED - YES. INSTALLED EMERGENCY LIGHT COVER IN FRONT OF LAV D.REF CMM 25-40-24. PERFORMED EMERGENCY LIGHT OPS CHECK, REF AMM 33-51-00. OPS CHECK GOOD.
